Cooper, Joshua and Rorabaugh, Danny - Asymptotic Density of Zimin Words

dmtcs:1414 - Discrete Mathematics & Theoretical Computer Science, March 17, 2016, Vol. 18 no. 3
Asymptotic Density of Zimin Words

Authors: Cooper, Joshua and Rorabaugh, Danny

Word $W$ is an instance of word $V$ provided there is a homomorphism $\phi$ mapping letters to nonempty words so that $\phi(V) = W$. For example, taking $\phi$ such that $\phi(c)=fr$, $\phi(o)=e$ and $\phi(l)=zer$, we see that "freezer" is an instance of "cool". Let $\mathbb{I}_n(V,[q])$ be the probability that a random length $n$ word on the alphabet $[q] = \{1,2,\cdots q\}$ is an instance of $V$. Having previously shown that $\lim_{n \rightarrow \infty} \mathbb{I}_n(V,[q])$ exists, we now calculate this limit for two Zimin words, $Z_2 = aba$ and $Z_3 = abacaba$.


Source : oai:arXiv.org:1510.03917
Volume: Vol. 18 no. 3
Section: Combinatorics
Published on: March 17, 2016
Submitted on: March 17, 2016
Keywords: Mathematics - Combinatorics


Share

Browsing statistics

This page has been seen 240 times.
This article's PDF has been downloaded 113 times.